Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Differential operators preserving relations of automorphy


Author: R. C. Gunning
Journal: Trans. Amer. Math. Soc. 108 (1963), 326-352
MSC: Primary 32.65
MathSciNet review: 0168803
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.65

Retrieve articles in all journals with MSC: 32.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0168803-0
Article copyright: © Copyright 1963 American Mathematical Society